# SDR ERHA2017053100001

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N122KT
- Make and model: Piper PA-32-300
- Aircraft serial: 327940190
- Aircraft time: 11,216 hours, 1 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 4,541 hours, 1 cycles
- Component: Elt
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED THE G SWITCH TEST IDURING SCHEDULED MAINTENANCE.
